Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Markov partitions reflecting the geometry of x2,x3.

Ward, T. and Yayama, Y. (2009) 'Markov partitions reflecting the geometry of x2,x3.', Discrete and continuous dynamical systems : series A., 24 (2). pp. 613-624.

Abstract

We give an explicit geometric description of the $\times2,\times3$ system, and use his to study a uniform family of Markov partitions related to those of Wilson and Abramov. The behaviour of these partitions is stable across expansive cones and transitions in this behaviour detects the non-expansive lines.

Item Type:Article
Full text:PDF - Published Version (190Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.3934/dcds.2009.24.613
Record Created:12 Oct 2012 10:05
Last Modified:16 Oct 2012 10:37

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library